MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION EXALT Model D Single-Use Duodenoscope; Duodenoscope And Accessories, Flexible/Rigid
Model Number M00542421
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that and exalt model d scope was utilized during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026 for the treatment of a biliary structure.During the procedure, the exalt model d scope image was lost.The procedure was completed with a different device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.

Brand Name
EXALT Model D Single-Use Duodenoscope
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25880760
Report Number3005099803-2026-02951
Device Sequence Number21487280
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)270508(10)36472382
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0036472382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown